MathSciNet Relay Station
MathSciNet bibliographic data
MR2943427 05C80 (05C05)
Devroye, Luc; Fawzi, Omar; Fraiman, Nicolas Depth properties of scaled attachment random recursive trees. Random Structures Algorithms 41 (2012), no. 1, 66–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement